# SDR P5CA9500770

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2720 · Rudder Control System
- Part: Bolts
- Part number: NAS13514H20P
- Condition: Sheared
- Location: Upper Rudder
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NR 1 HYDRAULIC SYSTEM SHOWED DECREASING QUANTITY, WENT TO ZERO AFTER LANDING.  TOWED AIRCRAFT FROM RUNWAY DUE TO LOSS OF NOSE WHEEL STEERING.  FOUND SHEARED BOLTS RETAINING FILTER ON UPPER RUDDER PACKAGE.  REPLACED BOLTS, LEAK CHECK OK.
